@article{MZM_2023_113_6_a15,
author = {B. I. Efendiev},
title = {Lyapunov {Inequality} for {Second-Order} {Equation} with {Operator} of {Distributed} {Differentiation}},
journal = {Matemati\v{c}eskie zametki},
pages = {950--953},
year = {2023},
volume = {113},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2023_113_6_a15/}
}
B. I. Efendiev. Lyapunov Inequality for Second-Order Equation with Operator of Distributed Differentiation. Matematičeskie zametki, Tome 113 (2023) no. 6, pp. 950-953. http://geodesic.mathdoc.fr/item/MZM_2023_113_6_a15/
[1] A. M. Nakhushev, Dokl. AN SSSR, 300:4 (1988), 796–799 | MR | Zbl
[2] A. M. Nakhushev, Differents. uravneniya, 34:1 (1998), 101–109 | MR
[3] A. M. Lyapunov', Soobscheniya Kharkovskogo matem. ob-va. Vtoraya seriya, 5 (1897), 190–254
[4] R. C. Brown, D. B. Hinton, Survey on Classical Inequalities, Math. Appl., 517, Kluwer Acad. Publ., Dordrecht, 2000, 1–25 | MR
[5] A. Wintner, Amer. J. Math., 73 (1951), 368–380 | DOI | MR
[6] L. M. Eneeva, Vestnik KRAUNTs. Fiz.-mat. nauki, 28:3 (2019), 32–39 | DOI | MR
[7] B. I. Efendiev, Bull. of the Karaganda University. Math. Ser., 2:106 (2022), 83–92 | DOI
[8] B. I. Efendiev, Differentsialnye uravneniya i matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 198, VINITI RAN, M., 2021, 133–137 | DOI
[9] B. I. Efendiev, Dokl. Adygskoi (Cherkesskoi) Mezhdunarodnoi AN, 21:4 (2021), 37–44 | DOI